Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 147, NWS St. Louis, MO

April 25, 2008Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 25, 2008, 9:45 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Apr 25, 2008, 4:00 PM CDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Apr 25, 2008, 9:45 AM CDT (14:45 UTC)
In effect from
Apr 25, 2008, 4:00 PM CDT
Expired
Apr 28, 2008, 9:30 AM CDT
In force
66 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River at Hermann (HRNM7). The gauge peaked at 22.06 ft at Apr 26, 2008, 2:00 PM CDT.

actionminormoderate202504/2504/2604/2704/28
Action stage
19 ft
Minor stage
21 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 251445
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
945 AM CDT FRI APR 25 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.30 INCHES OF 
PRECIPITATION THE PAST 24 HOURS AND AN AVERAGE OF 0.40 INCHES FORECAST 
IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-261445-
/O.NEW.KLSX.FL.W.0146.080425T1900Z-080501T0900Z/
/CMSM7.1.ER.080425T1900Z.080427T0000Z.080430T0900Z.NO/
945 AM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE MISSOURI RIVER NEAR CHAMOIS.
* FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 7:00 AM FRIDAY THE STAGE WAS 16.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 18.5 FEET BY SATURDAY EVENING. 

$$

MOC073-139-261444-
/O.NEW.KLSX.FL.W.0147.080425T2100Z-080502T0300Z/
/HRNM7.1.ER.080425T2100Z.080427T0600Z.080501T0300Z.NO/
945 AM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE MISSOURI RIVER AT HERMANN.
* FROM THIS AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:45 AM FRIDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.0 FEET BY EARLY SUNDAY MORNING. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/26  04/27  04/28  04/29  04/30

MISSOURI RIVER
  CHAMOIS          17   16.4      18.1   18.3   17.4   17.0   16.9
  HERMANN          21   20.6      21.6   22.0   21.7   21.6   21.4
4 follow-up statements
000 
WGUS83 KLSX 261348
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
848 AM CDT SAT APR 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES 

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.10 INCHES OF 
PRECIPITATION THE PAST 24 HOURS IN ADDITION TO UPSTREAM BASIN RUNOFF...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-271348-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-080429T1800Z/
/CMSM7.1.ER.080425T2304Z.080427T0600Z.080428T1800Z.NO/
848 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 17.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 18.4 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON.

$$

MOC073-139-271347-
/O.CON.KLSX.FL.W.0144.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.080420T1732Z.080426T1800Z.000000T0000Z.NO/
848 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SATURDAY THE STAGE WAS 24.3 (ESTIMATED) FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 24.4 FEET BY THIS EVENING.


$$

MOC073-139-271347-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-080430T0900Z/
/HRNM7.1.ER.000000T0000Z.080427T0000Z.080429T0900Z.NO/
848 AM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 AM SATURDAY THE STAGE WAS 21.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 22.2 FEET BY AFTER MIDNIGHT 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/27  04/28  04/29  04/30  05/01

MISSOURI RIVER
  CHAMOIS          17   17.7      18.4   17.3   16.6   16.5   15.6
  GASCONADE        22  E24.3      24.4   23.6   22.9   22.8   22.3
  HERMANN          21   21.9      22.2   21.7   20.9   20.7   20.1
000 
WGUS83 KLSX 270130
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
830 PM CDT SAT APR 26 2008

...THE FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER AT...
 
  CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES 

  HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

  GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

.THIS FLOOD WARNING CONTAINS A TENTH OF AN INCH OR LESS OF
PRECIPITATION IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-280130-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-080429T0600Z/
/CMSM7.1.ER.080425T2304Z.080427T0000Z.080428T0600Z.NO/
830 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL LATE MONDAY NIGHT.
* AT  7:00 PM SATURDAY THE STAGE WAS ESTIMATED AT 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO BELOW FLOOD STAGE MONDAY 
  MORNING.


$$

MOC073-139-280129-
/O.CON.KLSX.FL.W.0144.000000T0000Z-000000T0000Z/
/GSCM7.1.ER.080420T1732Z.080426T2200Z.000000T0000Z.NO/
830 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FURTHER NOTICE.
* AT  5:00 PM SATURDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO SLOWLY FALL.


$$

MOC073-139-280129-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-080501T0600Z/
/HRNM7.1.ER.080429T1200Z.080426T1915Z.080430T0600Z.NO/
830 PM CDT SAT APR 26 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL LATE WEDNESDAY NIGHT.
* AT  7:45 PM SATURDAY THE STAGE WAS 22.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/27  04/28  04/29  04/30  05/01

MISSOURI RIVER
  CHAMOIS          17  E18.0      17.8   16.8   16.8   16.7   15.5
  GASCONADE        22   24.6      24.5   23.7   23.6   23.6   22.9
  HERMANN          21   22.1      22.0   21.2   21.0   20.9   20.1
000 
WGUS83 KLSX 271450
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
950 AM CDT SUN APR 27 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES 

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES 

.THIS FLOOD WARNING IS A RESULT OF UPSTREAM BASIN RUNOFF WITH 0.02 INCHES 
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-281450-
/O.EXT.KLSX.FL.W.0146.000000T0000Z-080429T0000Z/
/CMSM7.1.ER.080425T2304Z.080427T0000Z.080428T0000Z.NO/
950 AM CDT SUN APR 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.

$$

MOC073-139-281449-
/O.EXT.KLSX.FL.W.0144.000000T0000Z-080503T0130Z/
/GSCM7.1.ER.080420T1732Z.080426T2200Z.080502T0130Z.NO/
950 AM CDT SUN APR 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM SATURDAY THE STAGE WAS 24.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THURSDAY EVENING.


$$

MOC073-139-281449-
/O.EXT.KLSX.FL.W.0147.000000T0000Z-080501T0000Z/
/HRNM7.1.ER.000000T0000Z.080426T1915Z.080430T0000Z.NO/
950 AM CDT SUN APR 27 2008

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 AM SUNDAY THE STAGE WAS 21.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY EVENING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/28  04/29  04/30  05/01  05/02

MISSOURI RIVER
  CHAMOIS          17   17.5      16.7   16.9   16.5   15.1   13.3
  GASCONADE        22   24.6      23.6   23.7   23.4   22.6   21.1
  HERMANN          21   21.6      21.1   21.1   20.7   19.6   18.0
000 
WGUS83 KLSX 281430
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
930 AM CDT MON APR 28 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES

.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC027-151-281500-
/O.CAN.KLSX.FL.W.0146.000000T0000Z-080429T0000Z/
/CMSM7.1.ER.080425T2304Z.080427T0000Z.080428T0300Z.NO/
930 AM CDT MON APR 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM MONDAY THE STAGE WAS 16.7 FEET. 
* FELL BELOW FLOOD STAGE AT 10:00 PM SUNDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 16.7 FEET BY TUESDAY
  MORNING.

$$

MOC073-139-281500-
/O.CAN.KLSX.FL.W.0147.000000T0000Z-080501T0000Z/
/HRNM7.1.ER.080428T1007Z.080426T1915Z.080428T1018Z.NO/
930 AM CDT MON APR 28 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT HERMANN.
* AT 8:45 AM MONDAY THE STAGE WAS 20.9 FEET. 
* FELL BELOW FLOOD STAGE AT  5:18 AM MONDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.8 FEET BY TUESDAY
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/29  04/30  05/01  05/02  05/03

MISSOURI RIVER
  CHAMOIS          17   16.7      16.7   16.2   14.4   12.4   11.5
  HERMANN          21   20.9      20.8   20.5   19.0   17.0   15.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 25, 7:46 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 25, 7:46 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
746 AM CDT FRI APR 25 2008

.UPDATE 2...
AFTER DISCUSSION WITH SPC...HAVE EXPANDED CURRENT WATCH 230
SOUTHWARD TO INCLUDED BOONE...AUDRAIN...PIKE MO...PIKE IL AND
BROWN COUNTY. LINE OF STORMS HAS SHOWN GRADUAL INCREASE IN
INTENSITY AND IS MOVING THROUGH 1000+ J/KG MUCAPE. LINE WILL HAVE
POTENTIAL TO PRODUCE SEVERE HAIL AND POSSIBLY SEVERE WIND GUSTS IF
MOMENTUM OF LOW LEVEL JET IS BROUGHT DOWN TO SURFACE BY DOWNDRAFTS.

BRITT

.UPDATE 1...
APPARENT GRAVITY WAVE IS ENHANCING CONVECTION ACROSS NORTH CENTRAL
MISSOURI...TRAILING FROM INITIAL MCS THAT HAS BEEN ONGOING
OVERNIGHT. CONVECTION TRYING TO DEVELOP FURTH SOUTH ALONG THE
WAVE...BUT STRUGGLING AS LLJ CONTINUES TO POINT TOWARD DEVELOPING
CONVECTION TO THE NORTH. CURRENT RADAR TRENDS INDICATE STRONG TO
SEVERE THUNDERSTORMS COULD EXTEND SOUTH OF THE SEVERE THUNDERSTORM
WATCH THAT IS IN EFFECT FOR NORTHEAST MISSOURI AND WEST CENTRAL
MISSOURI COUNTIES UNTIL NOON. THIS WILL BE ESPECIALLY TRUE IF
THIS DEVELOPING LINE TAPS INTO THE STRONG LLJ WINDS AND TRANSPORTS
THEM TO THE GROUND VIA DOWNDRAFTS.

CONVECTION SHOULD ALSO BEGIN TO DEVELOP IN VICINITY OF THE COLD
FRONT AND MOVE EAST AS OUTLINED BELOW.

CVKING

&&

.DISCUSSION...
LARGE MCS CONTINUES TO PARADE ACROSS NORTHWEST MISSOURI AND IOWA
THIS MORNING WITH TRAINING BOWING SEGMENTS EVIDENT ON REGIONAL
RADAR. SOUTH OF THE COMPLEX...THE WARM SECTOR HAS BECOME VIRTUALLY
CLOUD FREE.

HAVE BOOSTED TEMPERATURES ACROSS THE BOARD TODAY WITH UPPER 70S TO
LOWER 80S EXPECTED AHEAD OF THE COLD FRONT. THIS HEATING COMBINED
WITH TONGUE OF SURFACE DEWPOINTS IN THE LOWER TO MIDDLE 60S WILL
PRODUCE MLCAPE VALUES BETWEEN 1000 AND 2000 J/KG AHEAD OF THE COLD
FRONT. EXPECT 0-6KM DEEP LAYER SHEAR VALUES ALONG THE FRONT TO BE
AROUND 50KT.

GIVEN A WEAK CAP IN PLACE WITHIN THE WARM SECTOR AND SHEAR VECTORS
ALIGNING MORE PARALLEL TO THE FRONT WOULD EXPECT A LINEAR MODE OF
CONVECTION.  THAT BEING SAID...EMBEDDED SUPERCELLS WITHIN THE SQUALL
LINE SHOULD BE EXPECTED GIVEN STRONG SHEAR AND AVAILABLE INSTABILITY.

SHEAR VECTORS ARE MORE PERPENDICULAR TO THE FRONT ACROSS NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS...WHICH COULD ALLOW SUPERCELLS TO
REMAIN DISCRETE FOR A LONGER PERIOD OF TIME. THE POTENTIAL OF
INTERACTION WITH RESIDUAL OUTFLOW BOUNDARIES FROM THIS MORNINGS
CONVECTION HEIGHTENS THE TORNADO THREAT ACROSS THIS AREA.

COLD FRONT CLEARS THE CWA AROUND MIDNIGHT WITH A COOLER AND DRIER
AIRMASS SETTLING ACROSS MISSOURI AND ILLINOIS. TEMPERATURES WILL
LIKELY DIP INTO THE UPPER 30S ACROSS CENTRAL AND NORTHEAST MISSOURI
EARLY SATURDAY MORNING. I BELIEVE GUIDANCE IS UNDERESTIMATING THE
POWER OF LATE APRIL SUNSHINE...SO HAVE WENT WARMER THAN THE HIGHEST
GUIDANCE ON SATURDAY WITH LOWER TO MIDDLE 60S FOR HIGH TEMPERATURES.

CLOUD COVER AND PRECIPITATION CHANCES WILL BE ON THE INCREASE
SATURDAY NIGHT AS ANOTHER MIDLEVEL SHORTWAVE AND SURFACE LOW
PRESSURE SYSTEM MOVE TOWARD THE AREA. HAVE CHANCES OF SHOWERS MOVING
ACROSS THE FORECAST AREA FROM WEST TO EAST SATURDAY NIGHT AND
SUNDAY. THIS SHORTWAVE WILL CARVE THE TROF OUT FURTHER ACROSS THE
CENTER OF THE UNITED STATES...WITH BELOW NORMAL TEMPERATURES
EXPECTED SUNDAY THROUGH TUESDAY. IN FACT...AS THE CENTER OF COOL
CANADIAN HIGH PRESSURE SETTLES SOUTH ACROSS MISSOURI AND ILLINOIS
MONDAY NIGHT/TUESDAY MORNING...TEMPERATURES WILL DIP INTO THE MIDDLE
30S...WITH PATCHY FROST CERTAINLY POSSIBLE.

TEMPERATURES WILL FINALLY RETURN TO NORMAL ON WEDNESDAY AS THE
CENTER OF HIGH PRESSURE PUSHES EAST AND RETURN FLOW ENSUES.

CVKING

&&

.AVIATION...
FOR THE 12Z TAFS...
NOT TOO MUCH CHANGE FROM PREVIOUS FORECAST. WILL KEEP MENTION OF
LLWS GOING THROUGH 14-15Z AS KLSX HAS BEEN SHOWING SOUTHERLY WINDS
AT 40-45KTS THE PAST FEW HOURS. LINE OF SHRA/TSRA IS DEVELOPING
OVER WRN MO...SO HAVE SHRA/TSRA GOING AND KUIN/KCOU MID-LATE
MORNING. ALSO HAVE TEMPO FOR TSRA GOING AT KCOU/KSTL/KSUS AS COLD
FRONT MOVES ACROSS MO/IL THIS AFTERNOON. CIGS/VSBY SHOULD FALL
INTO THE MVFR CATEGORY WITH THE PRECIPITATION...WITH SOME
LINGERING MVFR IMMEDIATELY BEHIND FRONTAL PASSAGE. SOUTHERLY WINDS
WILL VEER WEST TO NORTHWESTLY BEHIND THE FRONT.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 25, 4:11 AM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
411 AM CDT FRI APR 25 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
411 AM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE
ACROSS MISSOURI AND ILLINOIS TODAY AND TONIGHT. LARGE AND
DESTRUCTIVE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND
ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY SEVERE THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MODERATE FLOODING WILL PERSIST FOR SOME LOCATIONS ALONG THE
MISSISSIPPI RIVER. PLEASE REFER TO THE APPROPRIATE FLOOD PRODUCT
FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Apr 25, 8:49 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 AM     HAIL             MADISON                 39.47N 92.21W
04/25/2008  E0.88 INCH       MONROE             MO   LAW ENFORCEMENT

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:27 AM CDTSevere Thunderstorm WarningLSXAudrain, Monroe48 min
Apr 25, 9:45 AM CDTRiver Flood WarningLSXCallaway, Osage72 hr
Apr 25, 12:50 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 25, 2:55 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Ralls50 min
Apr 25, 3:01 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls44 min
Apr 25, 3:38 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage52 min
Apr 25, 3:43 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls32 min
Apr 25, 4:15 PM CDTSevere Thunderstorm WarningLSXPike30 min
Apr 25, 4:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren34 min
Apr 25, 5:06 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike24 min
Apr 25, 5:27 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike24 min
Apr 25, 5:38 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren, City of Saint Louis52 min
Apr 25, 6:09 PM CDTSevere Thunderstorm WarningLSXSaint Charles24 min
Apr 25, 6:31 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis44 min
Apr 25, 6:34 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis41 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois48 min

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.